# SDR 9716191149

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND THE FIRST CLASS EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY AND BATTERY PACK.
